# SDR DALA2022092706313

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 91,357 hours, 20,118 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 DOOR 2R SLIDE ARM LIGHT INOP, CORRECTIVE ACTION: 2R DOOR HAS NO ISSUE 1R DOOR SLIDE LIGHT IS THE ISSUE RELAMPED 1R DOOR SLIDE LIGHT AS PER B767-300 AMM 52-73 VERIFIED SLIDE ARMS AND DISARMS PER SAME AMM MEL + PLACARD RMVD (9619045)
